# SDR SWIA202305250003

- Difficulty date: May 3, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N145SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000484
- Aircraft time: 21,056 hours, 11,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR TO FRAME BRACKET AT FR12 STGR 15L AS SEE THROUGH FLOOR PANEL 221KLF.     (C-CHECK RO 5/21/2023)    REMOVED AND REPLACED CRACKED FLOOR TO FRAME BRACKET AT FR12 STGR 15L REF EMB SRM 51-40-08 AND RESTORED SURFACE PROTECTION REF EMB SRM 51-23-06 PO#294041
